MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SR PREVUE PLUS

C.R. BARD, INC. (BASD) -3006260740 SR PREVUE PLUS
Catalog Number 9770086
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device was returned to the service facility for evaluation.During the evaluation, the reported issue of the unit shut down without warning was confirmed.The prevue boots to a cmos screen prompting to press f1 from a depleted coin cell battery.The root cause is use related.
 
Event or Problem Description
It was reported that the unit will reboot automatically then ask prompt to hit f1 to continue.No other information provided, at this time.

Brand Name
SR PREVUE PLUS
Common Device Name
SR PREVUE PLUS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22682779
Report Number3006260740-2025-05470
Device Sequence Number15715411
Product Code IYO
UDI-Device Identifier00801741095450
UDI-Public(01)00801741095450(11)150801
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown